Forum Rules


Reply
 
LinkBack Thread Tools Search this Thread
Old Mar 23rd, 2018, 06:13 AM   1
Tripltemum3
Other
Active BnB Member
 
Join Date: Feb 2018
Posts: 64

advice for PCOS , Thick mucus and pain ?


Morning Ladies,

I have recently come off the microgynon pill - was on it for 7 years and finished it at the end of the pack,having a bleed on the 7 day break bit and nothing since .
I was recently diagnosed with PCOS and came off the pill to try and lose some weight and eleviate the symptoms ( pains in ovarys and across lower stomach- missed periods etc)

ive only been pill free since the 7th of this month but am still getting the ovary and lower stomach pain . is this a PCOS thing?
And this morning when I went to the loo , I wiped and had a huge thick amount of mucus . Looked identican to the when you lose your mucus plug. which was streaked with blood.,

Has anyone had this with PCOS? please advice, I don't seem to be getting much help from my doctors ! x



Status: Offline
 

SEO by vBSEO